Moment conditions for the $k$-dimensional Radon transformation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 49-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_4_a7,
author = {E. E. Petrov},
title = {Moment conditions for the $k$-dimensional {Radon} transformation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {49--53},
year = {1992},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_4_a7/}
}
E. E. Petrov. Moment conditions for the $k$-dimensional Radon transformation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 49-53. http://geodesic.mathdoc.fr/item/IVM_1992_4_a7/